Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Veech groups of infinite-genus surfaces

Camilo Ramírez Maluendas and Ferrán Valdez

Algebraic & Geometric Topology 17 (2017) 529–560
Bibliography
1 J P Bowman, F Valdez, Wild singularities of flat surfaces, Israel J. Math. 197 (2013) 69 MR3096607
2 J Dugundji, Topology, Allyn and Bacon (1966) MR0193606
3 É Ghys, Topologie des feuilles génériques, Ann. of Math. 141 (1995) 387 MR1324140
4 W P Hooper, B Weiss, Generalized staircases: recurrence and symmetry, Ann. Inst. Fourier (Grenoble) 62 (2012) 1581 MR3025751
5 A S Kechris, Classical descriptive set theory, 156, Springer (1995) MR1321597
6 S Mazurkiewicz, W Sierpiński, Contribution à la topologie des ensembles dénombrables, Fundam. Math. 1 (1920) 17
7 A Phillips, D Sullivan, Geometry of leaves, Topology 20 (1981) 209 MR605659
8 P Przytycki, G Schmithüsen, F Valdez, Veech groups of Loch Ness monsters, Ann. Inst. Fourier (Grenoble) 61 (2011) 673 MR2895069
9 I Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc. 106 (1963) 259 MR0143186
10 E Specker, Die erste Cohomologiegruppe von Überlagerungen und Homotopie-Eigenschaften dreidimensionaler Mannigfaltigkeiten, Comment. Math. Helv. 23 (1949) 303 MR0033520
11 F Valdez, Infinite genus surfaces and irrational polygonal billiards, Geom. Dedicata 143 (2009) 143 MR2576299
12 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
13 B von Kerékjártó, Vorlesungen über Topologie I : Flächentopologie, 8, Springer (1923)